Jump to content

Is it time to restart my taper?


[Co...]

Recommended Posts

Almost 3 weeks ago I updosed from .125mg to .25mg of K. I had previously tapered down from 1 mg. Original taper started in Oct. I was having some pretty terrible symptoms at .125 so my doc recommend I go up to .25 which is where I am at now. I feel pretty stable the past 10 days. My only symptom is pretty bad tinnitus but I understand that may not go away for a long time.

 

Anyway my doc wants me to stay at .25 at least 2 months, but really I think I am stable enough to start tapering again. I just want off this drug! Is there any advantage to holding longer? Also I have a feeling he is going to have me do 50% cuts like last time. Not sure how to proceed after being stable.

Link to comment
Share on other sites

Almost 3 weeks ago I updosed from .125mg to .25mg of K. I had previously tapered down from 1 mg. Original taper started in Oct. I was having some pretty terrible symptoms at .125 so my doc recommend I go up to .25 which is where I am at now. I feel pretty stable the past 10 days. My only symptom is pretty bad tinnitus but I understand that may not go away for a long time.

 

Anyway my doc wants me to stay at .25 at least 2 months, but really I think I am stable enough to start tapering again. I just want off this drug! Is there any advantage to holding longer? Also I have a feeling he is going to have me do 50% cuts like last time. Not sure how to proceed after being stable.

 

My opinion is that you know your body better than the doctor does.  Three weeks seems like an adequate holding period.  Still, I'd proceed slloowwly.

Link to comment
Share on other sites

Great advice from Rocknroll and I agree.  I will add that one of the best criteria you can use for whether or not you are stable is how well you are functioning in your day-to-day life.  Stable to me meant that I was fulfilling my roles (i.e. emoloyee, volunteer work, etc.) adequately and able to take care of my activities of daily living.
Link to comment
Share on other sites

×
×
  • Create New...